# SDR MASA2014081002302

- Difficulty date: August 10, 2014
- Submitted: August 10, 2014
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 26,262 hours, 21,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ROW 14D/F EMERGENCY SIGN ONE BULB INOPERATIVE.
